MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB PICCO CATHETER; PROBE, THERMODILUTION

MAQUET CRITICAL CARE AB PICCO CATHETER; PROBE, THERMODILUTION
Model Number PV2014L16-A
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information about the event has been requested.A supplemental emdr will be sent when the investigation is completed.
 
Event or Problem Description
It was reported that a section of the picco guidewire sheared off and remained within a patient.Picco line inserted into right femoral artery.During initial and second it was impossible to pass guidewire and line became difficult to extract.Second clinician attempted to remove the line with gentle rotation.The wire was removed but on removal of the needle from the skin there was unraveled wire visible at the skin puncture site.Ultrasound and ct have confirmed part of the wire in the subcutaneous tissues and vessel.Final patient outcome is unknown.Manufacturer reference # (b)(4).

Brand Name
PICCO CATHETER
Common Device Name
PROBE, THERMODILUTION
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna 85622
GM   85622
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 85622
GM   85622
0894599140
MDR Report Key23837748
Report Number3003263092-2025-000002
Device Sequence Number15774949
Product Code KRB
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171620
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV2014L16-A
Device Catalogue Number6885046
Device Lot Number801215
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer07/16/2026
Initial Report FDA Received Date12/18/2025
Supplement Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown